English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinear interferometers in quantum optics

MPS-Authors
/persons/resource/persons201034

Chekhova,  M. V.
Quantum Radiation, Leuchs Division, Max Planck Institute for the Science of Light, Max Planck Society;
Chekhova Research Group, Research Groups, Max Planck Institute for the Science of Light, Max Planck Society;
Optical Technologies, Technology Development and Service Units, Max Planck Institute for the Science of Light, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Chekhova, M. V., & Ou, Z. Y. (2016). Nonlinear interferometers in quantum optics. ADVANCES IN OPTICS AND PHOTONICS, 8(1), 104-155. doi:10.1364/AOP.8.000104.


Cite as: https://hdl.handle.net/11858/00-001M-0000-002D-6E52-0
Abstract
There is no abstract available